Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequent urination, burning urination, dry mouth after urinating. Any ideas?

i have frequent urination problem when i don t drink suficient water, and i get burning sensation during urination recently, i drink and then after like few minutes i have to go to the bathroom. and when i come back i feel like water is drained from body and feel dryness in mouth, at times i don t feel thirsty but my lips and mouth are dry. any ideas?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
You have not mentioned age and sex. Anyway most common cause of your symptom is urinary tract infection. Get the urine routine examination, blood sugar level and ultrasound of the abdomen to make definite diagnosis. If infection is ruled out then the possibility of bladder stone, prostatic infection if you are male, or overactive bladder can be the other causes. Also if you are an anxious personality, then that will explain your symptoms. Please consult your urologist.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor